Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having stomach pin with bloating. Suggest medication? - Online Doctor Chats

Date : 18-Jul-2013
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor:How can I help you today?
User:I am having stomach pain
User:and blooted feeling
User:pl help me by advsing some medicine
Doctor:Can you describe your symptoms in detail?
Doctor:I will be better able to help you
User:I had amtrisari kulcha yeaterday
User:cram like fleeing
Doctor:You think it is due to the kulcha not getting digested
User:may be ,as you would undestand better
Doctor:Do you have constipation or diarhea?
Doctor:Did you get normal stools today?
Doctor:Where exactly is the pain?
User:in the right portion of abdoman
Doctor:How bad is it?
User:mild and not regular
User:cramp like feeling then it goes away and again reappear after 1 ot 2 hrs
Doctor:Since stomach pain can be caused by many conditions
Doctor:If it persist I will suggest that you get an ultrasound of whole abdomen
Doctor:If you think that it is temporary
User:yes temorary
Doctor:Then a spoon of cyclopam suspension can be tried
User:fine thanks a lot
Doctor:Thanks for consulting me
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor